Common Fixed Point Theorems for Four Maps in G-Partial Metric Spaces
Kanayo Stella Eke and Grace O. Akinlabi
DOI : 10.3844/ajassp.2017.372.380
American Journal of Applied Sciences
Volume 14, Issue 3
The common fixed point principle for two set of maps satisfying specified contractive conditions in cone metric spaces is proved in the context of G-partial metric space and none of the maps involved therein is continuous. Our research outcome extends well known similar results available in the literature.
© 2017 Kanayo Stella Eke and Grace O. Akinlabi. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.